# SDR 4DPA2022061200001

- Difficulty date: June 12, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N241JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 34,723 hours, 29,977 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 485
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB RECEIVED BLD 1 OVTEMP, BLD 2 VLV FAIL, RAM AIR VLV FAIL, PACK 2 OVHT EICAS MESSAGES. CREW RAN QRH AND DETERMINED RTF REQUIRED WHICH WAS COMPLETED WITH NO FURTHER INCIDENT. CORR ACTION- BLD 1 OVT STILL IN WORK, BLD 2 VLV FAIL MX R&R'D #2 ENG BLD VLV OPS TESTED GOOD, RAM AIR VLV FAIL WAS DUE TO CB POPPING DUE TO BAD LH RAM DOOR ACTUATOR MX R&R'D ACTUATOR AND PACK 2 OVHT STILL IN WORK.
